Bulletin (New Series) of the American Mathematical Society

Review: Robert L. Taylor, Peter Z. Daffer, and Ronald F. Patterson, Limit theorems for sums of exchangeable random variables

Henry Teicher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 1 (1988), 80-82.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183554444

Citation

Teicher, Henry. Review: Robert L. Taylor, Peter Z. Daffer, and Ronald F. Patterson, Limit theorems for sums of exchangeable random variables. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 80--82. https://projecteuclid.org/euclid.bams/1183554444


Export citation

References

  • 1. J. R. Blum, H. Chernoff, M. Rosenblatt and H. Teicher, Central limit theorems for interchangeable processes, Canadian J. Math. 10 (1958), 222-229.
  • 2. David J. Aldous, Exchangeability and related topics, 1983 Lecture Notes.
  • 3. G. Edgar and L. Sucheston, Démonstrations de lois des grands nombres par les sousmartingales déscendantes, C. R. Acad. Sci. Paris 292 (1981), 967-969.
  • 4. J. Hoffman-Jørgensen and G. Pisier, The law of large numbers and the central limit theorem in Banach spaces, Annals of Prob. 4 (1976), 587-599.
  • 5. N. Weber, A martingale approach to central limit theorems for exchangeable random variables, J. Applied Probab. 17 (1980), 662-673.